Forpain Paracetamol and Caffeine Caplets

Forpain®
Strong Formula

For Headache, Pains and Fever

 

COMPOSITION

Every caplet contains:

Paracetamol 500 mg

Caffeine 30 mg

 

INDICATIONS

Forpain is suitable for headaches, backaches, toothaches, joint and muscle pains associated with common cold or “flu”, sorethroat, period pain (dysmenorrhoea) and reduce fever.

Forpain contains specially formulated ingredients provide additional pain relief. The caplet shape makes Forpain easy to swallow.

 

DOSAGE

Adults : 1 – 2 caplets 3 or 4 times daily.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

 

WARNING

– Keep medicine out of reach of children.

– Avoid drinking too much tea or coffee while taking this product.

– Do not take this product for pains for more than 10 days unless directed by a doctor.

– In case of suspected overdose, seek prompt medical attention even if you do not notice any sign or symptom.

– If symptoms persist for more than 2 days, please consult your doctor.

– FOR PROFESSIONAL ADVICE ON MEDICINES, PLEASE CONSULT YOUR PHARMACIST.

Forpain name is a mark of true quality medicine for you r and your family.

Forpain caplet and caplets are registered trademark.

 

STORE BELOW 30°C

NAFDAC Reg. No.: 04-7711

 

Marketed by

ORANGE DRUGS Ltd.

66/68 Town Planning Way

Ilupeju, Lagos – Nigeria

 

Manufactured by

PT. Tempo Scan Pacific Tbk.

EJIP Plot 1G – H, Cikarang

Bekasi 17550- Indonesia

Advertisements